# SDR CALA2016102800826

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 68,822 hours, 14,319 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EXTENSION AND RETRACTION EICAS MESSAGE GEAR DOORS LAMP; GEAR DISAGREE DISPLAYED WITH GEAR HANDLE UP.  DOORS LAMP; GEAR AMBER LIGHTS ON.  ALL GREEN DOWN LIGHTS OFF GEAR DISAGREE THEN QRH PROCEDURE.  NORMAL LANDING BUT NOSE GEAR GREEN LIGHT FAILED TO ILLUM.  FOUND NOSE LANDING GEAR SENSOR HARNESS W2152 AND W2052 CONDUIT CRUSHED AND DAMAGED.  REMOVED AND REPLACED SYSTEM 1 AND 2 NOSE GEAR HARNESS PER WDM 32-61-13 AND AMM 32-61-03-402-019.  ACCOMPLI SHED OPS TEST OF PROXIMITY SENSORS FOR NOSE LANDING GEAR PER AMM TASK 32-61-03-472-043, ALL TEST AND INDICATIONS NORMAL.  REF L/P 3520296 FOR GEAR SWING.  AIRCRAFT OK TO CONTINUE.
